# SDR UIEA2020100862174

- Difficulty date: October 5, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,434 hours, 12,008 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: TLS25893
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP EICAS ILLUMINATED WITH LEFT AFT FUEL PRESS FLICKERS.  PERFORMED FIM 28-22-43819.  UNABLE TO DUPLICATE EICAS MESSAGE.  LEFT AFT FUEL PRESS LIGHT FLICKERS.  INSTALLED DMI 135536, IAW MEL 28-42-01-01.  M/P C/W.  MCC EC 1012 DISP JD 1012.  RIV MX, 05OCT.  REMOVED AND REPLACED LEFT AFT FUEL PRESSURE SWITCH, IAW 28-42-01.  OPS CHECK GOOD, LEAK CHECK GOOD.  DMI NR 135536 CLEARED.  LC @ 1750Z.
